# SDR AALA20150724003

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 10,404 hours, 4,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 4089797
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 4L EMER EXIT SIGN BROKEN AT 4L GALLEY WALL.  R & R LIGHT ASSEMBLY.
